# SDR UALA2013052303579

- Difficulty date: May 22, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,036 hours, 22,995 cycles
- Engine: Pwa PW2040
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 311
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EXCESSIVELY WARM WHILE INDICATOR READS 70 DEGREES.  UNABLE TO TROUBLESHOOT DUE TO AFT CABIN TRIM VALVE TRIPPING CIRCUIT BREAKER.   REPLACED AFT CABIN TRIM AIR VALVE IAW AMM.  RESET CONTROLLER AND TESTED GOOD.
